MAUDE Adverse Event Report: Roche Diagnostics cobas 6000 core unit; CLINICAL CHEMISTRY ANALYZER

Roche Diagnostics cobas 6000 core unit; CLINICAL CHEMISTRY ANALYZER
Catalog Number 04745868001
Medical Device Problem Code Signal Artifact/Noise (1036)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2026
Type of Reportable Event Malfunction

Brand Name
cobas 6000 core unit
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
Roche Diagnostics
9115 hague road
indianapolis IN 46250 -045
Manufacturer (Section G)
Hitachi High Tech Corp.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250--045
MDR Report Key50286346
Report Number1823260-2026-03375
Device Sequence Number10366672
Product Code JJE
UDI-Device Identifier04015630916276
UDI-Public04015630916276
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04745868001
Device Lot Number919538
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/22/2026
Supplement Date Received by Manufacturer09/14/2026
Initial Report FDA Received Date08/17/2026
Supplement Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown